sensitivity of teeth (new) and tangy taste in mouth similar to the metallic taste felt right after treatments. None of these symptoms are covered in articles about side effects. Would like to know if other persons experienced these symptoms after adriamycin and how long they lasted.
22 Jun 2011
I had a similar thing happen after another antibiotic called biaxin. It lasted a couple of months after last dose of biaxin so I asked the pharmacist, she said it was listed way down on the side effects list but it was likely due to the way the antibiotic messed up the ph in my GI tract and to eat yogurt several times a day til it quit. Everything tasted like hot pepper in my case, it took a week or so, but it stopped. If your teeth still sting but taste goes away, ask your dentist for some stuff called Gingi-med. It is stronger than the tooth pastes for sensitive teeth and will help that quickly, it is a stanous fluoride rinse and it helps with tooth sensitivity. Dentist carry it.
- Adriamycin Information for Consumers
- Adriamycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adriamycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
The adriamycin was first administered and went fine. As soon as the cytoxan started, I started to feel bad - weak, listless, like lying down. That ...
2 answers • 2 Jul 2011
I do experience dry mouth about an hour after I take 10 MG nightly. It goes away. But for the past 2 months I have been experiencing very painful ...
3 answers • 26 Oct 2011
... Does anyone else have pain that starts in their TEETH then spreads upwards (downwards) into the gums? My pain is more look severe ...
6 answers • 9 Mar 2012
Hi, for the last few weeks, I've been using an alcohol free fluoride mouth rinse. I don't have cavities, root or gum problems. My teeth and ...
2 answers • 28 Dec 2012
My doctor has put me on 30mg Vyvanse about 2 months ago and here lately school has been really stressful so when I have taken it I have been ...
0 answers • 30 Jan 2015